# SDR CALA9800614

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INTERCOSTAL AT UPPER FLANGE RIVET, FS 380, LBL 12.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-2.
